MathSciNet Relay Station
MathSciNet bibliographic data
MR839801 (87i:11156) 11R29 (11R11)
Mollin, Richard A. On class numbers of quadratic extensions of algebraic number fields. Proc. Japan Acad. Ser. A Math. Sci. 62 (1986), no. 1, 33–36.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement